# SDR DALA2018030801503

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 1862.7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN NEAR HORIZONTAL STABILIZER, WORN FROM LOWER FAIRING AT BS 1862.7, STRINGER 16L.  OUT OF LIMITS IAW SRM 53-00-01,  DETAIL II.  REPAIRED THE SKIN IAW  SRM 53-80-01, REPAIR 2.
